On the singular support of distributions and Fourier transforms on symmetric spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 1, p. 143-150
@article{ASNSP_1979_4_6_1_143_0,
     author = {Adimurthi and Kumaresan, S.},
     title = {On the singular support of distributions and Fourier transforms on symmetric spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {1},
     year = {1979},
     pages = {143-150},
     zbl = {0447.43009},
     mrnumber = {529477},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1979_4_6_1_143_0}
}
Adimurthi; Kumaresan, S. On the singular support of distributions and Fourier transforms on symmetric spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 1, pp. 143-150. http://www.numdam.org/item/ASNSP_1979_4_6_1_143_0/

[1] E.T. Copson, Theory of functions of a Complex variable.

[2] M. Euguchi-M. Hashizume-K. Okamoto, The Paley-Wiener theorem for distribution son symmetric spaces, Hiroshima Math. J. (1973), pp. 109-120. | Zbl 0271.22007

[3] S. Helgason, The surjectivity of invariant differential operators in symmetric spaces I, Ann. of Math. (1973), pp. 451-479. | MR 367562 | Zbl 0274.43013

[4] G. Warner, Harmonic Analysis on semi-simple Lie groups, vol. II, Springer-Verlag (1972). | Zbl 0265.22021